MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404438
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Scar Tissue (2060); Swelling/ Edema (4577)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number 72404155.Serial number n/a.Batch/lot number n/a.Model/catalog description reservoir 65 ml pc/iz.Unique identifier (udi) # (b)(4).Detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported symptoms of swelling and scarring are acknowledged within the dfu and is not related to off-label use or failure to follow instructions.The reported patient symptom of swelling and scarring are known risks associated with this device type and indicated as such in the instructions for use.A risk review was completed, and tissue damage related symptoms are defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the information, an investigation conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
Please update the complaint summary and b5 to the following: it was reported that the patient with an inflatable penile prosthesis (ipp) was unable to activate the device during the postoperative appointment due to persistent swelling.One month later, it was noted that the device remained difficult to cycle.The physician later observed that the patient had scarring around the pump, which contributed to the difficulty cycling the device.A surgical procedure was performed 98 days after the device was originally implanted, during which the device was tested and found to function as expected.However, it was noted that the patient had an almost keloid-like scar around the pump, potentially related to the coating on the pump, although this was not confirmed.As a result, the pump was relocated to the other hemiscrotum.No additional information was provided.

Brand Name
AMS 700? CX TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24613083
Report Number2124215-2026-14494
Device Sequence Number9640419
Product Code JCW
UDI-Device Identifier00191506021399
UDI-Public(01)00191506021399
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404438
Device Catalogue Number72404438
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight109 KG